# SDR AALA20170416002

- Difficulty date: April 10, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 18539302
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR - AREA CONTROL PANEL "EMER LT" TEST SWITCH GUARD SPRING FOUND LOOSE, L1 DOOR - AREA CONTROL PANEL "EMER LT" TEST SWITCH GUARD REPLACED, INSTALLATION TEST CARRIED OUT AND RESULT NORMAL IAW AMM 33-22-06. AIRCRAFT IN BASE MAINTENANCE.
